An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Omg death would be less painful right now. Fyi I dont wanna die

Discussion in 'Methamphetamine / Meth' started by Lostboy8731, Oct 5, 2018.

  1. Lostboy8731

    Lostboy8731 Community Champion

    So much pain and feeling violently sick to my stomach. Severe shakes and eyes still twitching and whole body is tense beyond belief. Needing players and motivation please. Omg I just want it to stop. I don't know how much longer I can handle being like this.
  2. Lostboy8731

    Lostboy8731 Community Champion

    You guys are all that's keeping me from slipping again. This is the worste I've ever experienced. If it weren't for this forum and everyone here and the support I'd give in and stop this excruciating torcher. Prayer it will end soon
    True concern likes this.
  3. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Lostboy8731 hey there. so sorry you're feeling so miserable. i do hope you are feeling better by the time you read this.... it's going to be daunting for now, but remember it won't be like this forever!!

    i am sending prayers that this passes soon! but please remember that using will just prolong your freedom, and you'll have to go through these sucky withdrawal symptoms again.... so i do hope you can stay clean.
    deanokat and Lostboy8731 like this.
  4. Lostboy8731

    Lostboy8731 Community Champion

    Haven't touched and still dont plan to. Pains subsided a little but still sick and shaky. Pushing through one day at a time. Thanks @Dominica for the support.
    True concern, Dominica and deanokat like this.
  5. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Lostboy8731... My heart goes out to you, my friend. I'm sorry you're struggling with these withdrawal symptoms. I wish I had a magic wand to make them go away, but I don't. So time is your best friend. Keep moving forward, stay courageous, and keep the faith. This too shall pass.
    Dominica likes this.
  6. Lostboy8731

    Lostboy8731 Community Champion

    Thanks @deanokat means a lot. But even if you did truth be told I'd honestly choose to still go through it as it is a lesson learned and yet another experience that I will carry and take knowledge from to better help others as walking proof that as hard as it can get it can be beat especially when you have a support team like the one here.
    deanokat, True concern and Dominica like this.
  7. True concern

    True concern Community Champion

    @Lostboy8731 i pray thing's are getting a bit easier as far as the withdrawals go and 9nce you get beyond that kn9w that we are here for you on your journey to a sober life.Stay Strong and God Bless you
    deanokat and Lostboy8731 like this.
  8. Lostboy8731

    Lostboy8731 Community Champion

    Thank you @True concern I'm about 4 days in or so not really sure. Been sleeping lots or well when I can anyway. Heads still throbbing a little and have this horrible ammonia like taste even just breathing in and find myself in the last 2 days dry heaving a lot and convulsing and we'll throwing up as well. Not been easy by any means but I'm toughing it out. The bed that I was waiting on in treatment centre fell through so I'm on a waiting list which I'm told could be another month or 2 at the soonest so I'm doing evrryevery I can't to do this at home alone as everyone I've turned to have all told me the same thing basically and thats that they were just waiting for it to happen cause they apparently all knew I would. So I'm a one man battle against myself this time.
    deanokat and Dominica like this.
  9. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Lostboy8731 . I'm glad that you've been able to sleep a little bit. It does sound like it's been a challenge here and there though. I hope that you can get back to normal very quickly! That's a bummer on the treatment center, but I'm believing that you can do this! One day or even one hour at a time, definitely know that we're here rooting for you and you can lean on us anytime!
  10. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Lostboy8731... I'm sorry you're having to wait for a spot at the treatment center. That's one of the biggest problems we have with regards to recovery: A lack of space for people who want to get help. Can you imagine breaking your leg and going to an ER, only to have them tell you, "Sorry...We don't have room for you. Come back in a couple of weeks." It's really ridiculous. But at least you're on the waiting list. And I'm glad you're fighting the battle alone in the mean time, even though it's not easy. You're a strong and courageous human being and I'm very proud of you. Keep doing the next right thing. And know that this, too, shall pass.
    Lostboy8731 and True concern like this.
  11. Lostboy8731

    Lostboy8731 Community Champion

    Well day 5 and I'm up showered on my feet. House is clean and making some food. Still a little fuzzy headed and noticing some odd motor function issues but doing much better today. Not feeling as sick anyway. Thanks everyone for helping push through what I think was going to be the worste part of this.
  12. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    This is a fabulous update, @Lostboy8731! So glad you're up and showered and on your feet! I hope things continue to get better, my brother. I am incredibly proud of you!!! :)
  13. Pickle Pie

    Pickle Pie Member

    I've desided to stop at home. I'm terrified of being unwell. Are there and over the counter meds or home remdeys that can ease the symptoms?
  14. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Pickle Pie hey there. glad you are stopping... i am not sure about your question, but i'm sure others will be giving you some input soon. please know that you can come on here for support anytime. saying a prayer for you now.
  15. True concern

    True concern Community Champion

    @Pickle Pie we need more info to be able to advise as best we can.What substance!What dose?How often?How long?
    Onceaddicted77 and deanokat like this.
  16. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Pickle Pie... I'm proud of you for deciding to quit. I have no direct experience with meth use, so I can't intelligently answer your question. My best advice would be to drink lots of water and sports drinks (for electrolytes). Or Pedialyte (same reason). Others who have experienced meth addiction/withdrawal can share their experiences and insight. And the best thing you could possibly do would be to consult an addiction specialist.

    Sending you good energy.
    Onceaddicted77 and True concern like this.
  17. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    What you need is dopamine you probably have severely downregulated your DA receptors. Look for supplements like mucuna pruriens or otherwise known as (L-Dopa) and another one called 5-HTP these will help raise your Serotonin and dopamine and ease your symptoms.

    Make sure these dont interact with any meds you may be on.
    True concern and deanokat like this.
  18. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    @Pickle Pie I hope you decide to stop for good as these withdrawl symptoms will only get worse and you are damaging your receptors very badly my friend.
    True concern and deanokat like this.